Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Itching between legs, black discoloration, wetness, redness. Using itchguard. History of diabetes. Treatment?

Hi My name is XXXXXX. My problem is that between my legs i hve itching from last 1 year. Now the area is becaming black and it is always wet. Color of the skin is after inching became red and then turn black. I used some creams like Itchguard. They are useful but only if i apply cream 6 - 7 times in a day. Am i suffering from problem of sugar. because after googling i came to know that skin problem arise when patient suffer from problem of sugar etc. Pls adviceEmail:- YYYY@YYYY
Asked On : Mon, 20 Aug 2012
Answers:  2 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Uncontrolled diabetes can be associated with itching, the other symptoms would intense thirst, passing alot of urine, weight loss, increase in appetite, dizziness.
Some persons may not have many symptoms at all and it is just found on a random check. To find out if you are diabetic, you should visit your doctor for a check up.

Rash between the legs can be due to a fungal infection.Treatment involves keeping the area dry and clean,
avoiding clothing that would irritate the area, the use of antifungal powders which can usually be obtained over the counter.
Other causes of itching in the groin are : (1) eczema- the skin has a allergic or hyperactive response
(2) lice in the pubic area
(3) lichen simplex chronicus which is a skin disorder that leads to longtermed itching and scratching. It can be found in eczema, psoriasis, nervousness. It is a cycle: something scratches or irritates the skin, the person scratches it which causes the skin to thicken. The thick skin itches more which causes more scratching and more thickening and so on. The first part of treatment is to stop the scratching.

You may need to visit a dermatologist to get an accurate diagnosis of the rash, he or she will tend initiate appropiate treatment based on the history and examination.

I hope this information is helpful to you and I wish you the best.
Answered: Tue, 21 Aug 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
You are suffering from Tinea Cruris (A fungal infection of skin) which generally involves the groin area.
A sweet itching occurs ate infected site.
You should wear soft cotton underwear.
You should take Itraconazole tablets for 21 days.
You should also apply terbinafine ointment ate infected site.
As such there is no correlation between Tinea cruris and diabetes.
Get well soon.
Dr. Mayank Bhargava
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor